# SDR CAL960230

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 970-980
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1.5 INCH CRACK IN STRINGER STIFFENER AT BS 970 TO 980, RBL 2.  THE CRACKED STIFFENER WAS REMOVED.  A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.  (M)
